|Two part question (large stomach) and (undetectable)
Jul 31, 2014
1. I was diagnosed in Feb 2014 and stated meds (Striblid) March of 2014. At the time of starting meds by CD4 was 150 and in June it was in the 300's. VL starting meds was 130,000.In June VL 356. My weight has gone from 165lbs to 178lbs. I workout 3-4 times per week including cardio and eat fairly decent. Since starting meds I have gained a large stomach that I can't get rid of.Aside from constant allergies/sinsus problems Im okay. My question is: I've heard of something called Fragment 176-191. What are the possible dangers of using this in the setting of HIV? Could effect something that may cause unwanted fat distribution? Or lipoatrophy?
Second question: I'm sure you've answered this before but I couldn't find it. Once you are "undetectable" is HIV still causing the same damage to your body just at a slower or lesser rate than if you weren't undetectable?
Response from Dr. Henry
Pxs often gain 5-10 pounds after starting effective HIV treatment (return to health-reversing catabolic state seen with untreated HIV infection). Stribild has not yet been linked to quick excessive fat gain as compared to other common used modern regimens. There is no credible published data to my knowledge supporting that Fragment 176-191is either safe or effective in HIV + persons experiencing weight gain. If any reader is aware of any published data please post. KH
Neuropathy, metronidazole and nerve damage. Also, torn tendon.
Why is Stribild giving me real anxiety attacks?
- What Are The Chances Of Passing Chlamydia With A Condom?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Effects Of Touching Genital Warts With A Finger
- Tingling All Over Body Herpes
- Things You Shouldn't Do If You Have Chlamydia
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.